Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Difficulty getting erection, buzzing sensation in penis

halo sir sir i have a problem related to my penis . i am not married but i usually do sex with my girl friend it was always fine. but two days before while i thought to do sex my penis is nt getting tight at all. i am so much worrying.i ride bike daily for 1 hrs and when stand i feel buzzing vibration in my penis pls help me
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Don’t worry.
There are very good solution now a days for your problems.
Many a times these occur due to psychological reasons.
Beside that any chronic disease like diabetes, hypertension etc may be responsible.
some medications can have an impact on erectile dysfunction.
so avoid self medication if is a practice.
Bike riding probably is not the cause.
Avoid tight underwear..
Try to be tension free.
To find out the actual cause it needs a complete mental and physical check up.
Now a days many drugs are available to treat it.
Don’t worry.
Consult a general physician/sexual health practitioner.
Good luck
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor